# SDR SWAA022710

- Difficulty date: November 16, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 627 hours, 391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
